RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 83–90 (Mi fpm1654)  

This article is cited in 1 scientific paper (total in 1 paper)

On Wood basis for the $\operatorname{mod}p$ Steenrod algebra

D. Yu. Emelyanov

Lomonosov Moscow State University

Abstract: The purpose of this paper is to generalize results of R. M. W. Wood on monomial bases for the $\operatorname{mod}2$ Steenrod algebra to the $\operatorname{mod}p$ Steenrod algebra, $p>2$.

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 590–595

Bibliographic databases:

UDC: 515.14

Citation: D. Yu. Emelyanov, “On Wood basis for the $\operatorname{mod}p$ Steenrod algebra”, Fundam. Prikl. Mat., 20:3 (2015), 83–90; J. Math. Sci., 225:4 (2017), 590–595

Citation in format AMSBIB
\Bibitem{Eme15}
\by D.~Yu.~Emelyanov
\paper On Wood basis for the $\operatorname{mod}p$ Steenrod algebra
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 83--90
\mathnet{http://mi.mathnet.ru/fpm1654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519749}
\elib{http://elibrary.ru/item.asp?id=31039211}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 590--595
\crossref{https://doi.org/10.1007/s10958-017-3480-7}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1654
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Yu. Emel'yanov, F. Yu. Popelenskii, “Change of bases in the Steenrod algebra $\operatorname{mod} p$”, Sb. Math., 208:4 (2017), 465–478  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:142
    Full text:53
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020